Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 34, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 11, 2014, 4:05 PM EDT for Ionia County, Montcalm County, Michigan. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 4:05 PM EDT (20:05 UTC)
- Expired
- Jun 11, 2014, 4:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ionia County, MI, Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 39 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:10 PM EDT | TSTM WND DMG | 4 Nw Ionia, MI | FOUR TREES DOWN. TREES WERE EITHER WEAKLY ROOTED OR ROTTED. REPORTED BY COUNTY ROAD COMMISSION. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
311
WUUS53 KGRR 112005
SVRGRR
MIC067-117-112045-
/O.NEW.KGRR.SV.W.0034.140611T2005Z-140611T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
405 PM EDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN...
MONTCALM COUNTY IN CENTRAL MICHIGAN...
* UNTIL 445 PM EDT
* AT 400 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SMYRNA...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENVILLE... IONIA... EDMORE...
STANTON... HUBBARDSTON... BELDING...
FERRIS TWP... LANGSTON... CEDAR LAKE...
VICKERYVILLE... BUTTERNUT... FENWICK...
TURK LAKE... SIDNEY... CRYSTAL...
ENTRICAN... VESTABURG... SIX LAKES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4292 8519 4300 8532 4309 8531 4312 8529
4312 8531 4346 8532 4346 8484 4305 8484
TIME...MOT...LOC 2005Z 221DEG 18KT 4305 8520
HAIL...1.00IN
WIND...60MPH
$$
TJT3 follow-up statements
303
WWUS53 KGRR 112022
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 PM EDT WED JUN 11 2014
MIC067-117-112045-
/O.CON.KGRR.SV.W.0034.000000T0000Z-140611T2045Z/
IONIA MI-MONTCALM MI-
422 PM EDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MONTCALM AND NORTHEASTERN IONIA COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHILOH...AND
MOVING EAST AT 25 MPH TOWARDS PALO.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
IONIA... FERRIS TWP... VICKERYVILLE...
BUTTERNUT... FENWICK... CRYSTAL...
SHERIDAN... CARSON CITY... ORLEANS...
PALO... AMSDEN... SHILOH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4305 8484 4297 8505 4304 8518 4313 8520
4345 8485
TIME...MOT...LOC 2022Z 249DEG 22KT 4308 8505
HAIL...1.00IN
WIND...60MPH
$$
TJT313
WWUS53 KGRR 112040
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
440 PM EDT WED JUN 11 2014
MIC067-117-112045-
/O.CON.KGRR.SV.W.0034.000000T0000Z-140611T2045Z/
IONIA MI-MONTCALM MI-
440 PM EDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MONTCALM AND NORTHEASTERN IONIA COUNTIES UNTIL 445 PM EDT...
AT 437 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
SHILOH...AND MOVING EAST AT 25 MPH. HOWEVER...THIS STORM CONTINUES
TO WEAKEN AND THE SEVERE THUNDERSTORM WARNING WILL LIKELY BE ALLOWED
TO EXPIRE SHORTLY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARSON CITY... PALO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4304 8499 4307 8503 4313 8502 4321 8484
4305 8484
TIME...MOT...LOC 2039Z 251DEG 21KT 4309 8495
HAIL...1.00IN
WIND...60MPH
$$
TJT907
WWUS53 KGRR 112046
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
446 PM EDT WED JUN 11 2014
MIC067-117-112055-
/O.EXP.KGRR.SV.W.0034.000000T0000Z-140611T2045Z/
IONIA MI-MONTCALM MI-
446 PM EDT WED JUN 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTCALM AND
NORTHEASTERN IONIA COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING REMAIN
POSSIBLE WITH THIS THUNDERSTORM AND OTHERS IN THE AREA.
LAT...LON 4304 8499 4307 8503 4313 8502 4321 8484
4305 8484
TIME...MOT...LOC 2040Z 251DEG 21KT 4309 8494
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:29 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 11, 3:29 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 329 PM EDT WED JUN 11 2014 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/MARINE .SYNOPSIS... ISSUED AT 328 PM EDT WED JUN 11 2014 SCATTERED THUNDERSTORMS WILL BRING SOME HEAVY DOWNPOURS INTO THIS EVENING. THERE WILL BE A BREAK IN THE STORMS FROM LATER TONIGHT INTO THURSDAY MORNING...THEN A COLD FRONT WILL BRING MORE SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. FAIR AND COOLER WEATHER WILL MOVE IN BEHIND THE COLD FRONT FOR FRIDAY. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 328 PM EDT WED JUN 11 2014 PRIMARY FORECAST CONCERNS ARE FOR SOME URBAN AND SMALL STREAM FLOOD THREAT INTO THIS EVENING...THEN ANOTHER ROUND OF STORMS ALONG THE COLD FRONT THURSDAY AFTERNOON AND EVENING. WARM FRONT HAS LIFTED THROUGH THE FORECAST AREA AND JUICY AIRMASS WITH LOW LCLS AND HIGH PRECIP EFFICIENCY STORM ENVIRONMENT NOW IN PLACE. SOME HEATING THIS AFTERNOON COMBINED WITH UPPER LEVEL DIVERGENCE IN ADVANCE OF SHORTWAVE TROUGH AXIS HAS ALLOWED SOME UPDRAFTS TO GET GOING AND THIS SHOULD CONTINUE INTO THIS EVENING. HAVE SEEN SOME MINOR FLOODING WITH MULTICELL CLUSTER OF STORMS MOVING THROUGH GRR AND COULD SEE MORE UNTIL THE CONVECTION DECREASES AS THE SUN GOES DOWN. SOME FOG COULD FORM OVERNIGHT WITH LIGHT WINDS AND HIGH DEW POINTS. EXPECT A BREAK IN THE ACTION LATER TONIGHT AND THURSDAY MORNING AS THE UPPER TROUGH SHIFTS EAST AND WEAKENS AND THE SFC LOW IS ABSORBED BY AN UPSTREAM NEGATIVELY TILTED TROUGH THAT CUTS OFF OVER MINNESOTA ON THURSDAY. THE COLD FRONT SHOULD FOCUS SOME STORMS THURSDAY AFTERNOON AND EVENING WITH DRIER AIR MOVING IN LATER THURSDAY NIGHT BEHIND THE FRONT. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 328 PM EDT WED JUN 11 2014 AFTER A QUIET SATURDAY AND SATURDAY NIGHT...THE LONG TERM BECOMES ACTIVE BY SUNDAY AND LOOKS TO REMAIN UNSETTLED THROUGH WEDNESDAY. HIGH PRESSURE MOVES TO OUR EAST SATURDAY NIGHT WITH RETURN FLOW BRINGING IN WARMER AND MOISTER AIR FOR THE FIRST HALF OF NEXT WEEK. A SERIES OF SHORT WAVES ARE PROGGED TO AFFECT THE AREA SUNDAY THROUGH WEDNESDAY. THIS WILL GIVE US PERIODIC SHOWERS AND STORMS. TIMING OF THESE SHORT WAVES IS PROBLEMATICALLY THIS FAR OUT...BUT THE SUNDAY NIGHT THROUGH MONDAY NIGHT TIME FRAME LOOKS THE WETTEST WITH POTENTIAL MCS/S COMING ACROSS THE AREA. WILL HAVE POPS IN FOR TUESDAY AND WEDNESDAY ALSO...BUT THE PCPN APPEARS TO BE MORE WIDELY SCATTERED BY THEN. NOT MUCH TEMP CHANGE EXPECTED FROM DAY TO DAY WITH HIGHS MAINLY AROUND 80...ALTHOUGH IF WE SEE A FEW PERIODS OF SUN WE COULD REACH THE MID 80S ON ANY GIVEN DAY. IT WILL BECOME HUMID BY SUNDAY NIGHT AND THE STICKY AIR SHOULD LINGER THROUGH WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 154 PM EDT WED JUN 11 2014 A MIX OF VFR AND MVFR WAS ACROSS THE REGION AS OF 17Z...ALTHOUGH SOME PATCHY IFR LINGERED NEAR LAKE MICHIGAN. THIS SHOULD CHANGE VERY LITTLE THIS AFTERNOON INTO THIS EVENING. THERE WILL ALSO BE WIDELY SCATTERED THUNDERSTORMS ACROSS THE AREA. THE STORMS AND SHOWERS WILL BE MOVING OUT OF SW MI BETWEEN 02Z AND 05Z FROM WEST TO EAST. HOWEVER EXPECT VERY LITTLE MIXING OVERNIGHT WHICH WILL LEAD TO A DOWNWARD TREND TO CEILING AND VSBYS AFTER THE RAIN DEPARTS. FOG SHOULD FILL IN AND EXPECT WIDESPREAD IFR OR EVEN LIFR TOWARD DAYBREAK THU. EXPECT A 4 TO 6 HOUR PERIOD OF FOG AND LOW STRATUS CEILINGS...WITH CONDITIONS IMPROVING TO VFR/MVFR TOWARD LATE THU MORNING. && .MARINE... ISSUED AT 328 PM EDT WED JUN 11 2014 AREAS OF DENSE FOG ARE POSSIBLE TONIGHT INTO THURSDAY BEFORE A COLD FRONT BRINGS COOLER AND DRIER AIR THURSDAY NIGHT. SOME THUNDERSTORMS ARE POSSIBLE ALONG THE COLD FRONT THURSDAY AFTERNOON AND THESE MAY HAVE GUSTY WINDS. OTHERWISE...WINDS AND WAVES WILL REMAIN RELATIVELY LOW THE NEXT COUPLE DAYS. && .HYDROLOGY... ISSUED AT 1135 AM EDT WED JUN 11 2014 RAINFALL OVERNIGHT AND THIS MORNING HAS HAD A NEGLIGIBLE AFFECT ON AREA RIVER LEVELS. SHOWERS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND LINGER INTO THE EVENING BEFORE TAPERING OFF. ADDITIONAL BASIN AVG QPF AMOUNTS OF ONLY AROUND A QUARTER OF AN INCH OR LESS ON AVERAGE ARE ANTICIPATED. RIVERS ARE WELL WITHIN BANK AND GIVEN ANTECEDENT FAIRLY DRY CONDITIONS THIS WILL NOT HAVE MUCH AFFECT ON RIVER LEVELS. A COLD FRONT WILL BRING A SMALL CHANCE OF SHOWERS THURSDAY BUT MANY LOCATIONS WILL NOT RECEIVE ANY MEASURABLE RAINFALL. THOSE AREAS THAT DO GET PCPN SHOULD SEE VERY LIGHT AMOUNTS OF UNDER A TENTH OF AN INCH. NO HYDRO ISSUES ARE ANTICIPATED TODAY THROUGH THE END OF THE WEEK AND WEEKEND. THERE IS POTENTIAL FOR A MORE ACTIVE WX PATTERN TO DEVELOP DURING THE EARLY TO MIDDLE PORTION OF NEXT WEEK WITH SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS POSSIBLE. SOME OF THIS RAINFALL COULD POTENTIALLY BE HEAVY AND THOSE SYSTEMS WILL NEED TO BE MONITORED CLOSELY FOR POTENTIAL TO CAUSE HYDRO ISSUES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...JK AVIATION...JK HYDROLOGY...LAURENS MARINE...OSTUNO
Hazardous weather outlook, Jun 11, 6:00 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 600 AM EDT WED JUN 11 2014 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 121000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 600 AM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON MAINLY EAST OF A LANSING TO BATTLE CREEK LINE. SEVERE WEATHER IS NOT FORECASTED. THE MAIN HAZARDS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES AND BRIEFLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COUPLE OF THUNDERSTORMS COULD FORM THURSDAY...MAINLY IN THE AFTERNOON. SEVERE WEATHER IS NOT FORECASTED. THUNDERSTORMS COULD DEVELOP SUNDAY INTO TUESDAY. STRONG THUNDERSTORMS ARE POSSIBLE MONDAY. HEAVY RAINFALL COULD ACCOMPANY THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 11, 3:24 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG KENTWOOD 42.90N 85.59W
06/11/2014 KENT MI BROADCAST MEDIA
SIX INCH LIMB DOWN AT 60TH AND KALAMAZOO IN KENTWOOD.
REPORT RELAYED BY WOODTV.
0307 PM TSTM WND GST GERALD R FORD ARPT 42.89N 85.53W
06/11/2014 M35.00 MPH KENT MI ASOS
0318 PM HEAVY RAIN EAST GRAND RAPIDS 42.94N 85.61W
06/11/2014 M0.91 INCH KENT MI BROADCAST MEDIA
30 MINUTE RAINFALL TOTAL. RELAYED BY WOODTV.
0321 PM HAIL CASCADE 42.91N 85.49W
06/11/2014 E0.25 INCH KENT MI BROADCAST MEDIA
REPORTED IN FOREST HILLS. RELAYED BY WOODTV. WINDS
ESTIMATED UP TO 45 MPH.
&&
HOVINGLocal storm report, Jun 11, 3:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL ADA 42.95N 85.49W
06/11/2014 M0.25 INCH KENT MI TRAINED SPOTTER
REPORTED AT ADA DR AND THORNAPPLE RIVER DR.
0320 PM FLOOD 4 NE KENTWOOD 42.94N 85.53W
06/11/2014 KENT MI TRAINED SPOTTER
PATTERSON RD AT STARR RD JUST NORTH OF THE HILTON HOTEL
IS FLOODED TO 1.5 FEET DEEP.
&&
HOVINGLocal storm report, Jun 11, 3:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM FLOOD 3 NE KENTWOOD 42.93N 85.54W
06/11/2014 KENT MI BROADCAST MEDIA
EAST BELTLINE AT 28TH ST IS FLOODED SEVERAL INCHES DEEP.
RELAYED BY WOODTV.
&&
HOVINGSpecial weather statement, Jun 11, 3:59 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 PM EDT WED JUN 11 2014
MIZ057-058-112100-
IONIA-KENT-
359 PM EDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SARANAC...MOVING NORTHEAST AT 20 MPH.
LOCALIZED WIND GUSTS GREATER THAN 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM. THIS STORM IS EXPECTED TO PASS JUST NORTH OF IONIA.
LOCATIONS IMPACTED INCLUDE...
IONIA... BELDING... PORTLAND...
HUBBARDSTON... ORLEANS... LYONS...
MUIR... PALO... PEWAMO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
&&
LAT...LON 4277 8531 4296 8531 4301 8535 4303 8531
4312 8531 4312 8484 4277 8484
TIME...MOT...LOC 1958Z 239DEG 19KT 4298 8518
TJTThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:54 PM EDT | Areal Flood Advisory | GRR | Kent | 6 hr |
| Jun 11, 3:59 PM EDT | Special Weather Statement | GRR | Ionia | 61 min |
| Jun 11, 4:28 PM EDT | Areal Flood Advisory | GRR | Clinton, Ingham | 6 hr |
| Jun 11, 5:29 PM EDT | Areal Flood Advisory | GRR | Allegan | 5 hr |
| Jun 11, 6:20 PM EDT | Areal Flood Advisory | GRR | Eaton | 5 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.